today and he put me on wellbutrin. Im scared to take it because of side effects. He does not know i take 10-15 soma a day. is it safe to take the wellbutrin with these drugs?
10 Aug 2011
Your question caught me attention because of your Soma use. Soma affects the large muscles in the body, as I'm sure you know. Using this much Soma can cause ones heart to stop!! Quite alarming. May I be so intrusive as to ask if your doc prescribed that many or are you abusing/addicted to soma?
I do not mean to be rude in any way! I just am concerned that you may hurt yourself unknowingly taking that amount of Soma.
Please please taper off or at least down to a few a day?? Contacting your doctor and coming clean about your usage of Soma may just save your life.
I sincerely hope you can get off of them or at the very least taper down to a few a day!!!
Best wishes and hang in there!!!
10 Aug 2011
As Sweetlemon has shared the use of that much Soma with the xanax especially can cause respiratory and cardiac depression which can be fatal to be honest. So first and foremost you need to reduce your usage of the Soma. If you need help, please be honest with the doctor.
The wellbutrin is safe to take with these other meds. Whether it will help given your soma use, I can't answer for sure. Wellbutrin is a good addition for some to their other antidepressant. It has helped me greatly when it was added to my other antidepressant.
Please get off the Soma though. It is causing you far more harm then the Wellbturin will. In fact, you may find that you don't even need it when you reduce your soma use.
11 Aug 2011
Hi athena add me as a friend if u want. I used to take 18 somas a day. I tappered off 1 pill a day and had no absoulutely no withdrawal at all. I was scared at first I'm sure you are also. I have bad anxiety I take xanax also. Soma used to get me very high I loved the feeling but honestly once I was done taperring I didn't miss it at all I thought I would but I didn't . And yes its totally safe to take wellbutrin.I've taken every pill u could imagine. But I happen to no a lot about soma. I'm here anytime if you want to talk. And just so you know the exact same thing happened to me the soma lost its effect that's why I kept increasing my dose n getting scripts from all different drs.I was terrified to run out.also there r a lot of rumors going aroung that they are taking soma off the market bc of how addictive it is.
I was suprised to hear this and can't guarantee that it is true but wanted to give you a heads up.if u want to talk privately add me as a friend and I will try very hard to help you find a different med and if u want to get off the soma I will be with u every step of the way. Either way if u just want tot talk to some1 that's been there with soma I'm here and will not judge u @ all and I won't tell you what to do bc u have to make ur own choice.
11 Aug 2011
Yes, here on this site we have heard that Soma is going off the market later this year, so it may be that you will have to go off the Soma. Hopefully the Wellbutrin will help you do that. I am trying Baclofen also but haven't been on it long enough to render an opinion. Please - just be careful. That is such a high dose of Soma - I am really scared for you. I am trying different muscle relaxers and last month I tried Soma and it wiped me out. I am on a lot of sedating meds and didn't think anything could put me to sleep - but Soma did. I have to think that all that sedation could be making your depression worse. Your question has really touched me - I hope you can taper your use and have a great future with your mind not clouded by this medication. If you need support, you got it - just friend me and I'll be there for you. I wish you all the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exactly how does norepinephrine treat anxiety? it seems like it would be causing excititory effects?
im on an SSRI (zoloft, totaly took care of depression) and an NDRI (wellbutrin, only been 3 weeks so no signs of improvment have started obviously), ...
2 answers • 19 Nov 2009
Panic attack, anxiety & depression. Nothing seems to help. Got no one but my therapist and psychiatrist to talk about it. No one understands. ...
31 answers • 10 Jul 2010
my dr just put me on Wellbutrin 150mg 2x daily IN ADDITION to my zoloft. I had a terrible reaction... The first day, restless, nervousness, heart ...
4 answers • 12 Aug 2011
45yr old female with a clinical diognosis of depression, panic attacks, severe right side brain injury. i have also develop in the last couple of ...
4 answers • 23 Jun 2012
I have suffered from anxiety and panic for over 25 years. I have tried pretty much everything here and there but have relied on Xanax each and every ...
2 answers • 27 Mar 2014